Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Efudix on face. Using Betacorten and Fucicort. Can use these medicines simultaneously?

I am about ten days after efudix on my face. The doctor gave me fucicort for 4 days and betacorten G put after the Fucicort "as needed". I could not deside if I need or not and couldnt reach my doctor. So i text another dermatologist which I know and she told me to put mousterising cream with e oil or olive oil and not to put any steroid any more. I did so for 2 days and all the redness back. So i stop it and put betacorten G. It was couple of ouers ago. It improve the couler but i feel that Fucicort will do a beter job. My question: can I wash my face and put the fucicort now? Or do I have to wait untill tomorrow morning? i put e oil from capsula and think that it includ doya oil that make the irritation. i am realy confuse because Every doctor said something diferent. And the to of them know me, I have thin white skin and dont want yo put too much cortizon on it. I think I confuse my doctors. i realy need advise. Sorry about my sprlling english is not my toung lenguich
Mon, 5 Aug 2013
Report Abuse
Dermatologist 's  Response
Hello,
Welcome and thanks for posting your query to Healthcare Magic.
As per your query you are using mutiple of moisturizing creams as well as steroid creams on your face.
Fucicort and betacorten G are steroids used topically. While the former is mild steroid but the later is high potency steroid. Any of the steroid whether mild or high potency should never be used without dermatological advice as these can cause its own side effects. So do not use beyond 7 days of period.
For a time being period of a day or two you can use Fucicort but do not use at your own which otherwise can cause dependence.
Hope these information will help.
"With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology)
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Since three weeks a sudden itch and red flare up have taken place on my elbows, under the knee , side of thighs knuckles. I showed to a dermatologist here.did all the tests.The Dr, he said it was Eczema. he gave me bet novae- no use, then Fucicort, not much difference.the itch still persists and sometimes I scratch so much that blood oozes out.He gave an antihistamine like TElfast or Allegra. And asked to apply paraffin too. Kindly suggest me a good dermatologist in Chennai.I will visiting soon.Thanku. Or please suggest me a good remedy.I am feeling hopeless

doctor1 MD

hello! Sir actually i had an accident few weeks back and i have some injuries on my arm and my leg but i am fine now but the problem is that the wounds just left some dotted spots please tell me how to remove them. Actually i am using Fucicort 15g cream from last 3 weeks. Tell me either this medicine is enough or is there any better medicine out there who remove my spots from my arm specially. Thanks

doctor1 MD

Hi. I have a spot on my nose with a ring around it from February. Doctor told me to apply fucicort. No change. Went to a dermatologist last month and was told that she could not tell what it is however there was a rash that was on my nose. Went to a plastic surgeon who is planning to do a biopsy if the spot remains. Today I noticed that the rash has spread above my nose to between my eyes. My face is itchy so I applied some rubbing alcohol using cotton and took a half of a histal tablet. Also I have been having headaches on the left side of my head, a burning pain on my left side below my breast...makes me wonder if its my heart. The pain is not constant. I have been having it on and off for the past week or so. What could this be? I m going to visit an allergist tomorrow.